淡江大學機構典藏:Item 987654321/118821
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 59600/92934 (64%)
造訪人次 : 821522      線上人數 : 46
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/118821


    題名: The partial inverse nodal problem for differential pencils on a finite interval
    作者: Wang, Y. P.;Hu, Yiteng;Shieh, Chung-Tsun
    關鍵詞: Inverse nodal problem;differential pencil;potential;twin-dense nodal subset;arbitrary interval
    日期: 2019-09
    上傳時間: 2020-07-01 12:10:41 (UTC+8)
    出版者: Tamkang University
    摘要: n this paper, the partial inverse nodal problem for differential pencils with real-valued coefficients on a finite interval \([0,1]\) was studied. The authors showed that the coefficients \((q_{0}(x),q_{1}(x),h,H_0)\) of the differential pencil \(L_0\) can be uniquely determined by partial nodal data on the right(or, left) arbitrary subinterval \([a,b]\) of \([0,1].\) Finally, an example was given to verify the validity of the reconstruction algorithm for this inverse nodal problem.
    關聯: Tamkang Journal of Mathematics 50(3), p.307-319
    DOI: 10.5556/j.tkjm.50.2019.3359
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML55檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋